# SDR IPXA2017050416742

- Difficulty date: May 2, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 19,142 hours, 6,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 105677
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C4, FOUND EXIT EMERGENCY LIGHTS NOT ILLUMINATING.  REPLACED THE BATTERY PACK IAW AMM 33-51-07-022-001, AND AMM 33-51-07-422-012, REV 121.  PERFORMED A BATTERY PACK TEST IAW AMM 33-51-07-422-012, REV.121.
